Completed Iwahori-Hecke algebras and parahoric Hecke algebras for Kac-Moody groups over local fields
Ramla Abdellatif; Auguste Hébert
Journal de l'École polytechnique — Mathématiques, Volume 6 (2019), p. 79-118

Let G be a split Kac-Moody group over a non-Archimedean local field. We define a completion of the Iwahori-Hecke algebra of G, then we compute its center and prove that it is isomorphic (via the Satake isomorphism) to the spherical Hecke algebra of G. This is thus similar to the situation for reductive groups. Our main tool is the masure associated to this setting, which plays here the same role as Bruhat-Tits buildings do for reductive groups. In a second part, we associate a Hecke algebra to each spherical face F of type 0, extending a construction that was only known, in the Kac-Moody setting, for the spherical subgroup and for the Iwahori subgroup.

Soit G un groupe de Kac-Moody déployé sur un corps local non archimédien. Nous définissons une complétion de l’algèbre d’Iwahori-Hecke de G, puis nous prouvons que son centre est isomorphe (via l’isomorphisme de Satake) à l’algèbre de Hecke sphérique de G, ce qui est analogue au cas des groupes réductifs. Notre outil principal est la masure associée à G, qui joue ici un rôle similaire à celui de l’immeuble de Bruhat-Tits dans le cas réductif. Dans une seconde partie, nous associons une algèbre de Hecke à chaque face sphérique F de type 0. Jusqu’à présent cette construction n’était connue que pour le sous-groupe sphérique et le sous-groupe d’Iwahori.

Received : 2017-12-04
Accepted : 2019-01-17
Published online : 2019-06-12
DOI : https://doi.org/10.5802/jep.88
Classification:  20G44,  20C08,  20E42
Keywords: Kac-Moody groups, Hecke algebras, masure, local fields, Iwahori-Hecke algebras
@article{JEP_2019__6__79_0,
     author = {Ramla Abdellatif and Auguste H\'ebert},
     title = {Completed Iwahori-Hecke algebras and parahoric Hecke algebras for Kac-Moody~groups over local fields},
     journal = {Journal de l'\'Ecole polytechnique --- Math\'ematiques},
     publisher = {\'Ecole polytechnique},
     volume = {6},
     year = {2019},
     pages = {79-118},
     doi = {10.5802/jep.88},
     language = {en},
     url = {https://jep.centre-mersenne.org/item/JEP_2019__6__79_0}
}
Completed Iwahori-Hecke algebras and parahoric Hecke algebras for Kac-Moody groups over local fields. Journal de l'École polytechnique — Mathématiques, Volume 6 (2019) pp. 79-118. doi : 10.5802/jep.88. https://jep.centre-mersenne.org/item/JEP_2019__6__79_0/

[BK11] A. Braverman & D. Kazhdan - “The spherical Hecke algebra for affine Kac-Moody groups I”, Ann. of Math. (2) (2011), p. 1603-1642

[BKP16] A. Braverman, D. Kazhdan & M. M. Patnaik - “Iwahori–Hecke algebras for p-adic loop groups”, Invent. Math. 204 (2016) no. 2, p. 347-442

[BPGR16] N. Bardy-Panse, S. Gaussent & G. Rousseau - “Iwahori-Hecke algebras for Kac-Moody groups over local fields”, Pacific J. Math. 285 (2016) no. 1, p. 1-61

[BT72] F. Bruhat & J. Tits - “Groupes réductifs sur un corps local”, Publ. Math. Inst. Hautes Études Sci. 41 (1972) no. 1, p. 5-251

[BT84] F. Bruhat & J. Tits - “Groupes réductifs sur un corps local”, Publ. Math. Inst. Hautes Études Sci. 60 (1984) no. 1, p. 5-184

[GR08] S. Gaussent & G. Rousseau - “Kac-Moody groups, hovels and Littelmann paths”, Ann. Inst. Fourier (Grenoble) 58 (2008) no. 7, p. 2605-2657

[GR14] S. Gaussent & G. Rousseau - “Spherical Hecke algebras for Kac-Moody groups over local fields”, Ann. of Math. (2) 180 (2014) no. 3, p. 1051-1087

[Héb16] A. Hébert - “Distances on a masure (affine ordered hovel)” (2016), arXiv:1611.06105

[Héb17a] A. Hébert - “Convexity in a masure” (2017), arXiv:1710.09272

[Héb17b] A. Hébert - “Gindikin-Karpelevich Finiteness for Kac-Moody Groups Over Local Fields”, Internat. Math. Res. Notices (2017) no. 22, p. 7028-7049

[Hum92] J. E. Humphreys - Reflection groups and Coxeter groups, vol. 29, Cambridge Univ. Press, Cambridge, 1992

[IM65] N. Iwahori & H. Matsumoto - “On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups”, Publ. Math. Inst. Hautes Études Sci. 25 (1965), p. 5-48

[Iwa64] N. Iwahori - “On the structure of a Hecke ring of a Chevalley group over a finite field”, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 10 (1964), p. 215-236

[Kac94] V. G. Kac - Infinite-dimensional Lie algebras, Cambridge Univ. Press, Cambridge, 1994

[Kum02] S. Kumar - Kac-Moody groups, their flag varieties and representation theory, Progress in Math., vol. 204, Birkhäuser Boston, Inc., Boston, MA, 2002

[Loo80] E. Looijenga - “Invariant theory for generalized root systems”, Invent. Math. 61 (1980) no. 1, p. 1-32

[Lus83] G. Lusztig - “Singularities, character formulas, and a q-analog of weight multiplicities”, in Analyse et topologie sur les espaces singuliers, II, III (Luminy, 1981), Astérisque, vol. 101-102, Société Mathématique de France, Paris, 1983, p. 208-229

[Lus89] G. Lusztig - “Affine Hecke algebras and their graded version”, J. Amer. Math. Soc. 2 (1989) no. 3, p. 599-635

[NR03] K. Nelsen & A. Ram - “Kostka-Foulkes polynomials and Macdonald spherical functions”, in Surveys in combinatorics, 2003 (Bangor), London Math. Soc. Lecture Note Ser., vol. 307, Cambridge Univ. Press, Cambridge, 2003, p. 325-370

[Opd03] E. M. Opdam - “A generating function for the trace of the Iwahori-Hecke algebra”, in Studies in memory of Issai Schur (Chevaleret/Rehovot, 2000), Progress in Math., vol. 210, Birkhäuser Boston, Boston, MA, 2003, p. 301-323

[Par06] J. Parkinson - “Buildings and Hecke algebras”, J. Algebra 297 (2006) no. 1, p. 1-49

[Rém02] B. Rémy - Groupes de Kac-Moody déployés et presque déployés, Astérisque, vol. 277, Société Mathématique de France, Paris, 2002

[Rou11] G. Rousseau - “Masures affines”, Pure and Applied Mathematics Quarterly 7 (2011) no. 3, p. 859-921

[Rou16] G. Rousseau - “Groupes de Kac-Moody déployés sur un corps local II. Masures ordonnées”, Bull. Soc. math. France 144 (2016) no. 4, p. 613-692

[Rou17] G. Rousseau - “Almost split Kac-Moody groups over ultrametric fields”, Groups Geom. Dyn. 11 (2017), p. 891-975

[Shi59] G. Shimura - “Sur les intégrales attachées aux formes automorphes”, J. Math. Soc. Japan 11 (1959), p. 291-311

[Tit87] J. Tits - “Uniqueness and presentation of Kac-Moody groups over fields”, J. Algebra 105 (1987) no. 2, p. 542-573

[Vig96] M.-F. Vignéras - Représentations -modulaires d’un groupe réductif p-adique avec p, Progress in Math., vol. 137, Birkhäuser Boston, Inc., Boston, MA, 1996